# SDR MWEA99187

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910157
- Condition: Cracked
- Location: Bs 258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO OUTER PAN CRACKED AT FUSELAGE 758.  FABRICATED AND INSTALLED REPAIR.
